I have been taking megace 40mg twice a day for 15 days now to increase my appetite. It has barely worked for that and I am having side effects such as chest pain, major gas/bloating, fatigue, and heart palpation. I need to stop taking it but i don't want to risk my life doing it wrong
Please inform your doctor immediately about the side effects you are experiencing. Then Follow your Doctor's recommendations on how to decrease or stop Megace & perhaps replace it with another medication.
Please do not attempt to treat yourself without your Doctor's supervision.
Madhup Joshi, MD
- Megace Information for Consumers
- Megace Information for Healthcare Professionals (includes dosage details)
- Side Effects of Megace (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2010 • 1 answer
Mom is taking Nexavar. Pretty bad GI effects: bloating gas constipation cramping, any advice, ideas?
Posted 3 Apr 2011 • 1 answer
Posted 10 Nov 2013 • 1 answer
Posted 14 Nov 2015 • 3 answers
Im on wk 3 of champix and I feel terrible with side effects. nausea,headache,bloating,chest pain, n?
Posted 20 Mar 2016 • 2 answers